# SDR DALA2023112709698

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 71,361 hours, 23,317 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 5808 -ATO- DISCONTINUED TAKEOFF AT APPROXIMATELY 100 KNOTS DUE TO L ENG OIL PRESSURE RED INDICATION. CORRECTIVE ACTION: REPLACED LUBE AND SCAVENGE OIL PUMP.
